# SDR C8GA20090048

- Difficulty date: February 5, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65173104
- Condition: Cracked
- Location: Nr 7 Slat
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IT WAS NOTED THAT THE NR 7 SLAT OTBD HOOK HAS 2 CRACKED RIBS ON THE SIDES OF THE ACTUATOR FWD MOUNT AT THE LOWER AFT RADIUS.  REMOVED BOTH RIBS, STOP DRILLED CRACK IN OTBD RIB, PERFORMED HFEC, NO CRACKS NOTED.  FABRICATED DOUBLER FOR OTBD RIB FROM 2024 T3 .40 INCH DIM 3 INCH BY 3.5 INCH.  INSTALLED REPAIR ON OTBD RIB AND INSTALLED NEW INBD RIB.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
